The Open UniversitySkip to content
 

Non-orientable biembeddings of Steiner triple systems of order 15

Bennett, G. K.; Grannell, M. J. and Griggs, T. S. (2004). Non-orientable biembeddings of Steiner triple systems of order 15. Acta Mathematica Universitatis Comenianae, 73(1) pp. 101–106.

URL: http://www.emis.de/journals/AMUC/_vol-73/_no_1/_be...
Google Scholar: Look up in Google Scholar

Abstract

It is shown that each possible pair of the 80 isomorphism classes of Steiner triple systems of order 15 may be realized as the colour classes of a face 2-colourable triangulation of the complete graph in a non-orientable surface. This supports the conjecture that every pair of STS($n$)s, $n \ge 9$, can be biembedded in a non-orientable surface.

Item Type: Journal Article
Copyright Holders: 2004 Acta Mathematica Universitatis Comenianae
ISSN: 0862-9544
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22772
Depositing User: Mike Grannell
Date Deposited: 18 Aug 2010 13:12
Last Modified: 13 Feb 2014 11:16
URI: http://oro.open.ac.uk/id/eprint/22772
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk